Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Getting headache, dizziness and confused after dying hair. Related to hair dyes?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 4181 Questions
Question
I dyed my hair for the first time a few hours ago and now I feel very dizzy and confused. My boyfriend says I am a bit delirious, he too is having mild headaches but not experiencing the dizziness. Is this directly related to the hair XXXXXXX and if so what should I do? I am tired as it is after midnight is it ok for me to sleep. Thanks
Posted Wed, 13 Feb 2013 in Skin Hair and Nails
 
 
Answered by Dr. Michelle Gibson James 28 minutes later
Hi, thanks of using healthcare magic

Hair dyes are chemicals and like any chemical can provoke a possible reaction in some persons , though others may have no issues with them.

The most common complication is an allergic reaction- this would normally present with itching, swelling, difficulty breathing or rash.
It is also associated with worsening asthma and in rare cases , after long term use- the possibility of cancer.

It is very possible that the reaction you and your boyfriend are experiencing is due to the XXXXXXX
You can consider the use of an antihistamine if you have one available.

In terms of sleep, it should be ok, you can consider setting your alarm for a short period of time 1-2hr to see how feel then.
If no improvement then reassess yourself in another few hrs

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions